Zoomed Image
  • Coldcap Day Time & Night Time Co-Pack 24's

Coldcap Day Time & Night Time Co-Pack 24's

kes170
Add to Cart

In stock

Description
Coldcap Day time and Night time contains Paracetamol 500mg,Caffeine 30mg,Pseudoephedrine 30mg per Coldcap Day Time capsule and Paracetamol 500mg, Chlorpheniramine 4mg per Coldcap Night Time capsule.Coldcap
Day Time and Night time is used to temporarily treat symptoms caused by the common cold, flu, allergies,sinusitis, bronchitis.It also helps relieve stuffy nose, sinus, and ear congestion symptoms. Paracetamol will relieve pain and fever while the antihistamine(Chlorpheniramine) helps relieve watery eyes, itchy eyes/nose/throat, runny nose, and sneezing.
How to use
Swallow the tablets whole with water.Do not chew.
Dosage: Adults, the elderly and children 12 years and over:
Day: 1 orange tablet every 4 – 6 hours, up to 3 times a day (one tablet in the morning at mid-day and in the afternoon).
Night: 1 blue tablet to be taken at night.
Do not take more than 3 white tablets a day. Take only 1 tablet at a time and only at the times of day described above. Do not take the night time tablets during the day
Not suitable for children under 12 years
Precautions
Do not take Coldcap day or night tablets with any other products that contain paracetamol. Many over-the-counter painkillers and cold and flu remedies contain paracetamol. It is important to check the ingredients of any medicines you buy without a prescription before taking them in combination with Coldcap day and night. Coldcap day and night should not be used in:Children under 12 years of age. if you are allergic to any of its ingredients.